Ask a doctor

Lumps After Restylane Vital?

Hi, I had restylane vital in my chest and neck area today. I now have hard pea sized lumps everywhere and can't massage them out. Will these lumps go away?

Doctor Answers (4)

Restylane and lumps/bumps

+1

Depending on when you had treatment to that area, it can take up to two weeks and occasionally longer for swelling to subside. It's at that point you should follow up with your provider for further assessment and or massage/manipulation to the areas that may or may not need attention.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Restylane in the neck and chest

+1

Why did you have Restylane injected in your neck and chest? Restylane is a thick hyaluronic acid filler and the skin in those areas is especially thin.  Lumps can easily form.  I would return to your physician for evaluation.

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 33 reviews

Don't press on filler lumps no matter where they are

+1

The chest area is extremely thin skin and lumps from fillers done there should be expected. Swelling and under skin bruising is also likely. I always tell my patients, no matter where the injection site is, not to press on or massage any lumps. You can move the filler around and create all kinds of problems. Leave them alone for a minimum of 10 days and be reevaluated after that if they are still there.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

You might also like...

Nodules after hyaluronic acid injections

+1

There have been  reports of small lumps or bumps with hyaluronic acid fillers in the chest. These are occasionally small bruises underneath the filler. These bruises can feel like small bumps and usually resolve in 7 to 10 days. If the nodules persist after this time period, they likely represent small collections of filler that were placed too superficially in the skin. I favor this etiology since the lumps are located all over your chest. Neither massage, ice, nor heat will help with this complication. The most common fix for this is hyaluronidase to dissolve the filler.

Ramona Behshad, MD
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.